# SDR SWAA2016090855584

- Difficulty date: September 2, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 35,896 hours, 21,234 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 110911
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 MAIN TANK HAD POSSIBLE FUEL LEAK,  LEFT MAIN AT 8500 RIGHT MAIN AT 8480. AT 1505Z LEFT MAIN AT 8100 RIGHT MAIN AT 7720 - 380LB IMBALANCE IN 14 MINUTES. COMPLIED WITH QRH AND SHUT DOWN NR 2. FUEL FLOW AT FL 370 WAS DEAD EVEN. CENTER TANKS WERE BEING USE PRIOR TO QRH AND NR 2 MAIN WAS NOTICEABLY DECREASING FUEL QUANTITY WHERE NR 1 MAIN REMAINED AS EXPECTED WITH CENTERS ON.
